# SDR CA090727001

- Difficulty date: July 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: F4C180901
- Condition: Failed
- Location: Engine
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STARTER FAILED INTERNALLY.  IT BLEW APART THROUGH THE OUTER CASING AND THE STARTER WOULD NO LONGER TURN OVER.
